# SDR FDEA201707101892

- Difficulty date: July 10, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,257 hours, 18,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Part number: 321491
- Part serial: 2032
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ECAM INDICATES SLIDE NOT ARMED. ALL OTHER  INDICATIONS NORMAL.   REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT 70WN.  OPS AND BITE CHECKED GOOD.
